# SDR CALA2017080802573

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 46,214 hours, 16,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED COVER FOR EXIT ROW LIGHTS 15ABC MISSING. REPLACED EMERGENCY LIGHT IAW AMM 33-51-11.
